MathSciNet Relay Station
MathSciNet bibliographic data
MR176463 (31 #735) 55.99 (55.30)
Copeland, Arthur H., Jr. Deleted products of cones. Proc. Amer. Math. Soc. 16 1965 496–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement